# SDR 2006UALA02391

- Difficulty date: December 17, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 64,677 hours, 7,394 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT MID LAVATORY CROSS AISLE.  SPLICED FEEDER. OP CHECKED OK FOR SERVICE.
